# SDR 2006FA0000141

- Difficulty date: January 26, 2006
- Submitted: February 8, 2006
- Operation: General aviation
- Aircraft: N3214H
- Make and model: Beech 58
- Aircraft serial: TH1731
- Engine: Cont IO550C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467672A1
- Part serial: B04HA233R
- Condition: Malfunctioned
- Location: Fuel Sys
- Part time: 1,373 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILED AFTER LANDING.  ENGINE QUIT ON ROLL OUT.  PUMP WOULD NOT PRODUCE ENOUGH PRESSURE TO SUSTAIN AN ENGINE RPM ABOVE IDLE. (K)
